# SDR RAAA96B2039

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Ventral Stair
- Component: Grimes, 1000679
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VENTRAL STAIR OVERHEAD EMERGENCY EXIT LIGHT FAILED SERVICE CHECK.  CHANGED 2 BATTERIES DUE LOW CHARGE.
